| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
02/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ethnicity: unknown/no information.The device has not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from a patient's right eye in a secondary surgical procedure due to refractive surprise issue.It was indicated that another johnson & johnson lens with the same model and diopter was used.There were no medical or surgical interventions such as incision enlargement, vitrectomy, or sutures reported.The patient is doing fine post-operation and no patient injury was reported.No further information is available.
Additional Manufacturer Narrative
Additional information: the additional information received in product investigation shows the correct serial number for the replacement lens's was sn: (b)(6) and not (b)(6) as initially reported.Section d9.Device available for evaluation? yes.Returned to manufacturer on: may 23, 2022.Section h3.Device evaluated manufacturer? yes.Device evaluation: visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could contribute to poor visual acuity could be identified.Based on the return condition of the lens, no further product evaluation could be performed.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.